Universidad Complutense de Madrid
E-Prints Complutense

A New Measure of Leverage Cells in Multinomial Loglinear Models

Impacto

Downloads

Downloads per month over past year

Martín Apaolaza, Níriam and Pardo Llorente, Leandro (2010) A New Measure of Leverage Cells in Multinomial Loglinear Models. Communications in statistics. Theory and methods, 39 (3). pp. 517-530. ISSN 0361-0926

[img] PDF
Restringido a Repository staff only

257kB

Official URL: http://web.ebscohost.com/ehost/pdfviewer/pdfviewer?vid=4&hid=104&sid=2c9d322c-bca7-4818-897e-0c1d84c81ba2%40sessionmgr110




Abstract

In this article, a family of measures for detecting leverage cells in multinomial loglinear models based on Renyi's divergence measures is presented and its properties are studied. An example illustrates its behavior.


Item Type:Article
Additional Information:

12th International Symposium on Applied Stochastic Models and Data Analysis.Chania,GREECE. MAY 29-JUN 01, 2007

Uncontrolled Keywords:Hat matrix; Leverage points; Multinomial loglinear models; Renyi's divergence measure; Symmetry model
Subjects:Sciences > Mathematics > Applied statistics
ID Code:17371
Deposited On:11 Dec 2012 08:56
Last Modified:25 Jul 2018 11:09

Origin of downloads

Repository Staff Only: item control page